# SDR SWI2025F00702

- Difficulty date: April 23, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 24L APPROX. 8.4" AFT OF FS574.00  (C-CHECK RO 05/28/2025)COMPLIED WITH REO 601R-53-61-8314 REV "--" DATED 2025-05-22 REPAIR FOR DENT TO LOWER FUSELAGE SKIN AND FOR CORROSION TO STRINGER BETWEEN FS574.00 - FS589.00 AND STR24L - STR25L.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AN D NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERENCE CHILD CAMP FOR LEAK CHECK.
